Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On decomposition of continua into aposyndetic continua


Author: Louis F. McAuley
Journal: Trans. Amer. Math. Soc. 81 (1956), 74-91
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0086293-X
MathSciNet review: 0086293
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Burton Jones, Aposyndetic continua and certain boundary problems, Amer. J. Math. vol. 63 (1941) pp. 545-553. MR 0004771 (3:59e)
  • [2] -, Concerning aposyndetic and non-aposyndetic continua, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 137-151. MR 0048797 (14:71b)
  • [3] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, New York, American Mathematical Society, 1932. MR 0150722 (27:709)
  • [4] -, Fundamental theorems concerning point sets, The Rice Institute Pamphlet vol. 23 (1936) pp. 1-74.
  • [5] J. H. Roberts, Concerning metric collections of continua, Amer. J. Math. vol. 53 (1931) pp. 422-426. MR 1506828
  • [6] Waclaw Sierpinski, General topology, Trans. by C. Cecilia Krieger, University of Toronto Press, 1952. MR 0050870 (14:394f)
  • [7] A. Tychonoff, Über einen Metrisationssatz von P. Urysohn, Math. Ann. vol. 95 (1926) pp. 139-142. MR 1512269
  • [8] Paul Urysohn, Zum Metrisationsproblem, Math. Ann. vol. 94 (1925) pp. 309-315. MR 1512260
  • [9] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, American Mathematical Society, 1942. MR 0007095 (4:86b)
  • [10] -, Concerning collections of cuttings of connected point sets, Bull. Amer. Math. Soc. vol. 35 (1929) pp. 87-104. MR 1561692
  • [11] -, Concerning the cut points of continua, Trans. Amer. Math. Soc. vol. 30 (1928) pp. 597-609. MR 1501448
  • [12] -, Cut points of connected sets and of continua, Trans. Amer. Math. Soc. vol. 32 (1930) pp. 147-154. MR 1501530
  • [13] -, Non-separated cuttings of connected point sets, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 444-454. MR 1501599
  • [14] -, Semi-locally-connected sets, Amer. J. Math. vol. 61 (1939) pp. 733-749. MR 0000182 (1:31c)
  • [15] C. Zarankiewicz, Über die Zerschneidungspunkte der Zusammenhangende Mengen, Fund. Math. vol. 12 (1928) pp. 121-125.
  • [16] R. G. Lubben, Concerning the decomposition and amalgamation of points, upper semi-continuous collections, and topological extensions, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 410-466. MR 0005317 (3:136a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0086293-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society